|
SIGMA 22 (2026), 102, 9 pages arXiv:2508.17551
https://doi.org/10.3842/SIGMA.2026.102
Integral Points and Volume of Integral-Integral Affine Manifolds
Oded Elisha a, Yael Karshon a and Yiannis Loizides b
a) School of Mathematical Sciences, Tel Aviv University, Israel
b) Department of Mathematical Sciences, George Mason University, USA
Received February 17, 2026, in final form October 11, 2026; Published online October 29, 2026
Abstract
Using rational Ehrhart theory and Fourier analysis, we give an elementary proof that the volume of a closed manifold equipped with an integral-integral affine structure equals the number of its integral points.
Key words: integral affine structure; Ehrhart theory.
pdf (337 kb)
tex (15 kb)
References
- Andersen J.E., Geometric quantization of symplectic manifolds with respect to reducible non-negative polarizations, Comm. Math. Phys. 183 (1997), 401-421.
- Beck M., Robins S., Computing the continuous discretely: Integer-point enumeration in polyhedra, 2nd ed., Undergrad. Texts Math., Springer, New York, 2015.
- Berline N., Vergne M., Local asymptotic Euler-Maclaurin expansion for Riemann sums over a semi-rational polyhedron, in Configuration Spaces, Springer INdAM Ser., Vol. 14, Springer, Cham, 2016, 67-105, arXiv:1502.01671.
- Bott R., Tu L.W., Differential forms in algebraic topology, Grad. Texts in Math., Vol. 82, Springer, New York, 1982.
- Bruns W., Gubeladze J., Polytopes, rings, and $K$-theory, Springer Monogr. Math., Springer, Dordrecht, 2009.
- Ehrhart E., Sur les polyèdres rationnels homothétiques à $n$ dimensions, C. R. Acad. Sci. Paris 254 (1962), 616-618.
- Goldman W.M., Geometric structures on manifolds, Grad. Stud. Math., Vol. 227, American Mathematical Society, Providence, RI, 2022.
- Gross M., Special Lagrangian fibrations. I. Topology, in Integrable Systems and Algebraic Geometry (Kobe/Kyoto, 1997), World Scientific Publishing, River Edge, NJ, 1998, 156-193, arXiv:alg-geom/9710006.
- Guillemin V., Sternberg S., Riemann sums over polytopes, Ann. Inst. Fourier (Grenoble) 57 (2007), 2183-2195, arXiv:math/0608171.
- Hamilton M.D., Karshon Y., Yoshida T., Integral-integral affine geometry, geometric quantization, and Riemann-Roch, J. Geom. Phys. 222 (2026), 105745, 17 pages, arXiv:2411.10348.
- Karshon Y., Sternberg S., Weitsman J., Euler-Maclaurin with remainder for a simple integral polytope, Duke Math. J. 130 (2005), 401-434, arXiv:math/0307125.
- Loizides Y., Paradan P.E., Vergne M., Semi-classical analysis of piecewise quasi-polynomial functions and applications to geometric quantization, Indag. Math. (N.S.) 32 (2021), 151-192, arXiv:1907.01428.
- Markus L., Cosmological models in differential geometry, University of Minnesota, 1963.
- Meinrenken E., On Riemann-Roch formulas for multiplicities, J. Amer. Math. Soc. 9 (1996), 373-389, arXiv:alg-geom/9405014.
- Robins S., Fourier analysis on polytopes and the geometry of numbers. Part I. A friendly introduction, Stud. Math. Libr., Vol. 107, American Mathematical Society, Providence, RI, 2024.
- Sepe D., Universal Lagrangian bundles, Geom. Dedicata 165 (2013), 53-93, arXiv:1304.2855.
- Stein E.M., Shakarchi R., Fourier analysis. An introduction, Princeton Lect. Anal., Vol. 1, Princeton University Press, Princeton, NJ, 2003.
|
|